La dualité étrange [d'après P. Belkale, A. Marian et D. Oprea]
Séminaire Bourbaki Volume 2007/2008 Exposés 982-996, Astérisque, no. 326 (2009), Exposé no. 994, 15 p.
@incollection{AST_2009__326__363_0,
     author = {Pauly, Christian},
     title = {La dualit\'e \'etrange [d'apr\`es {P.} {Belkale,} {A.} {Marian} et {D.} {Oprea]}},
     booktitle = {S\'eminaire Bourbaki Volume 2007/2008 Expos\'es 982-996},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:994},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {326},
     year = {2009},
     zbl = {1190.14030},
     mrnumber = {2605328},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2009__326__363_0/}
}
TY  - CHAP
AU  - Pauly, Christian
TI  - La dualité étrange [d'après P. Belkale, A. Marian et D. Oprea]
BT  - Séminaire Bourbaki Volume 2007/2008 Exposés 982-996
AU  - Collectif
T3  - Astérisque
N1  - talk:994
PY  - 2009
DA  - 2009///
IS  - 326
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2009__326__363_0/
UR  - https://zbmath.org/?q=an%3A1190.14030
UR  - https://www.ams.org/mathscinet-getitem?mr=2605328
LA  - fr
ID  - AST_2009__326__363_0
ER  - 
Pauly, Christian. La dualité étrange [d'après P. Belkale, A. Marian et D. Oprea], dans Séminaire Bourbaki Volume 2007/2008 Exposés 982-996, Astérisque, no. 326 (2009), Exposé no. 994, 15 p. http://www.numdam.org/item/AST_2009__326__363_0/

[1] T. Abe - Strange duality for parabolic symplectic bundles on a pointed projective line, Int. Math. Res. Not. IMRN (2008), art. ID rnn121. | MR 2448083 | Zbl 1175.14026

[2] T. Abe -, Degeneration of the strange duality map for symplectic bundles, à paraître dans J. reine angew. Math. | MR 2542222 | Zbl 1177.14068

[3] A. Beauville - Vector bundles on curves and generalized theta functions : recent results and open problems, in Current topics in complex algebraic geometry (Berkeley, CA, 1992/93), Math. Sci. Res. Inst. Publ., vol. 28, Cambridge Univ. Press, 1995, p. 17-33. | MR 1397056 | Zbl 0846.14024

[4] A. Beauville -, Orthogonal bundles on curves and theta functions, Ann. Inst Fourier (Grenoble) 56 (2006), p. 1405-1418. | Article | EuDML 10180 | Numdam | MR 2273860 | Zbl 1114.14021

[5] A. Beauville, M. S. Narasimhan & S. Ramanan - Spectral curves and the generalised theta divisor, J. reine angew. Math. 398 (1989), p. 169-179. | EuDML 153148 | MR 998478 | Zbl 0666.14015

[6] P. Belkale - The strange duality conjecture for generic curves, J. Amer. Math. Soc. 21 (2008), p. 235-258. | Article | MR 2350055 | Zbl 1132.14028

[7] P. Belkale -, Orthogonal bundles, theta characteristics and the symplectic strange duality, prépublication arXiv:0808.0863. | Article | MR 2894634 | Zbl 1276.14048

[8] P. Belkale -, Strange duality and the Hitchin/WZW connection, prépublication arXiv:0705.0717. | Article | MR 2520799 | Zbl 1193.14013

[9] A. Bertram - Towards a Schubert calculus for maps from a Riemann surface to a Grassmannian, Internat. J. Math. 5 (1994), p. 811-825. | Article | MR 1298995 | Zbl 0823.14038

[10] A. Bertram, G. Daskalopoulos & R. Wentworth - Gromov invariants for holomorphic maps from Riemann surfaces to Grassmannians, J. Amer. Math. Soc. 9 (1996), p. 529-571. | Article | MR 1320154 | Zbl 0865.14017

[11] A. Boysal & C. Pauly - Strange duality for verlinde spaces of exceptional groups at level 1, prepublication, 2008. | Zbl 1196.14017

[12] R. Donagi & L. W. Tu - Theta functions for S L ( n ) versus G L ( n ) , Math. Res. Lett. 1 (1994), p. 345-357. | Article | MR 1302649 | Zbl 0847.14027

[13] J.-M. Drezet & M. S. Narasimhan - Groupe de Picard des variétés de modules de fibrés semi-stables sur les courbes algébriques, Invent Math. 97 (1989), p. 53-94. | Article | EuDML 143693 | MR 999313 | Zbl 0689.14012

[14] N. J. Hitchin - Flat connections and geometric quantization, Comm. Math. Phys. 131 (1990), p. 347-380. | Article | MR 1065677 | Zbl 0718.53021

[15] S. L. Kleiman - The transversality of a general translate, Compositio Math. 28 (1974), p. 287-297. | EuDML 89215 | Numdam | MR 360616 | Zbl 0288.14014

[16] J. Le Potier - Lectures on vector bundles, Cambridge Studies in Advanced Mathematics, vol. 54, Cambridge University Press, 1997. | MR 1428426 | Zbl 0872.14003

[17] A. Marian & D. Oprea - The level-rank duality for non-abelian theta functions, Invent Math. 168 (2007), p. 225-247. | Article | MR 2289865 | Zbl 1117.14035

[18] A. Marian & D. Oprea -, Virtual intersections on the Quot scheme and Vafa-Intriligator formulas, Duke Math. J. 136 (2007), p. 81-113. | Article | MR 2271296 | Zbl 1117.14055

[19] A. Marian & D. Oprea -, A tour of theta dualities on moduli spaces of sheaves, prepublication arXiv:0710.2908. | Article | MR 2457738 | Zbl 1149.14301

[20] D. Mumford - Prym varieties. I, in Contributions to analysis (a collection of papers dedicated to Lipman Bers), Academic Press, 1974, p. 325-350. | MR 379510 | Zbl 0299.14018

[21] S. G. Naculich & H. J. Schnitzer - Duality relations between S U ( N ) k and S U ( k ) N WZW models and their braid matrices, Phys. Lett. B 244 (1990), p. 235-240. | Article | MR 1065265

[22] T. Nakanishi & A. Tsuchiya - Level-rank duality of WZW models in conformal field theory, Comm. Math. Phys. 144 (1992), p. 351-372. | Article | MR 1152377 | Zbl 0751.17024

[23] R. Oudompheng - Rank-level duality for conformal blocks of G L n and S L n , prepublication arXiv:0805.1738.

[24] W. M. Oxbury & S. M. J. Wilson - Reciprocity laws in the Verlinde formulae for the classical groups, Trans. Amer. Math. Soc. 348 (1996), p. 2689-2710. | Article | MR 1340183 | Zbl 0902.14031

[25] C. Pauly - Espaces de modules de fibres paraboliques et blocs conformes, Duke Math. J. 84 (1996), p. 217-235. | MR 1394754 | Zbl 0877.14031

[26] C. Pauly & S. Ramanan - A duality for spin Verlinde spaces and Prym theta functions, J. London Math. Soc. 63 (2001), p. 513-532. | Article | MR 1825973 | Zbl 1069.14014

[27] M. Popa - Generalized theta linear series on moduli spaces of vector bundles on curves, prepublication arXiv:0712.3192. | MR 3135438 | Zbl 1322.14015

[28] A. N. Schellekens & N. P. Warner - Conformal subalgebras of Kac-Moody algebras, Phys. Rev. D 34 (1986), p. 3092-3096. | Article | MR 867023

[29] B. Siebert & G. Tian - On quantum cohomology rings of Fano manifolds and a formula of Vafa and Intriligator, Asian J. Math. 1 (1997), p. 679-695. | Article | MR 1621570 | Zbl 0974.14040

[30] C. Sorger - La formule de Verlinde, Astérisque 237 (1996), p. 87-114, Séminaire Bourbaki, Vol. 1994/95, exposé n° 794. | EuDML 110210 | Numdam | MR 1423621 | Zbl 0878.17024

[31] C. Sorger -, On moduli of G-bundles of a curve for exceptional G, Ann. Sci. École Norm. Sup. 32 (1999), p. 127-133. | Article | EuDML 82481 | Numdam | MR 1670528 | Zbl 0969.14016

[32] A. Tsuchiya, K. Ueno & Y. Yamada - Conformal field theory on universal family of stable curves with gauge symmetries, in Integrable systems in quantum field theory and statistical mechanics, Adv. Stud. Pure Math., vol. 19, Academic Press, 1989, p. 459-566. | MR 1048605 | Zbl 0696.17010

[33] E. Witten - The Verlinde algebra and the cohomology of the Grassmannian, in Geometry, topology, & physics, Conf. Proc. Lecture Notes Geom. Topology, IV, Int. Press, Cambridge, MA, 1995, p. 357-422. | MR 1358625 | Zbl 0863.53054